Geometric quantization of integrable systems with hyperbolic singularities
Annales de l'Institut Fourier, Volume 60 (2010) no. 1, p. 51-85
We construct the geometric quantization of a compact surface using a singular real polarization coming from an integrable system. Such a polarization always has singularities, which we assume to be of nondegenerate type. In particular, we compute the effect of hyperbolic singularities, which make an infinite-dimensional contribution to the quantization, thus showing that this quantization depends strongly on polarization.
On construit la quantification géométrique d’une surface compacte en utilisant une polarisation singulière donnée par un système intégrable. Cette polarisation présente toujours des singularités qu’on suppose de type non-dégénéré. En particulier, on calcule l’effet des singularités hyperboliques qui donnent une contribution de dimension infinie à la quantification, en démontrant que cette quantification dépend fortement de la polarisation choisie.
DOI : https://doi.org/10.5802/aif.2517
Classification:  53D50
Keywords: Geometric quantization, integrable system, non-degenerate singularity
@article{AIF_2010__60_1_51_0,
     author = {Hamilton, Mark D. and Miranda, Eva},
     title = {Geometric quantization of integrable systems with hyperbolic singularities},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {1},
     year = {2010},
     pages = {51-85},
     doi = {10.5802/aif.2517},
     zbl = {1191.53058},
     mrnumber = {2664310},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2010__60_1_51_0}
}
Geometric quantization of integrable systems with hyperbolic singularities. Annales de l'Institut Fourier, Volume 60 (2010) no. 1, pp. 51-85. doi : 10.5802/aif.2517. https://aif.centre-mersenne.org/item/AIF_2010__60_1_51_0/

[1] Arnold, V. I.; Gusein-Zade, S. M.; Varchenko, A. N. Singularities of Differentiable Maps, Birkhäuser, Monographs in Mathematics, Tome 1, 2 (1988) | MR 966191 | Zbl 0659.58002

[2] Bolsinov, A. V.; Fomenko, A. T. Integrable Hamiltonian systems: geometry, topology, classification, Chapman & Hall/CRC (2004) | MR 2036760 | Zbl 1056.37075

[3] Colin De Verdière, Y.; Vey, J. Le lemme de Morse isochore, Topology, Tome 18 (1979) no. 4, pp. 283-293 | Article | MR 551010 | Zbl 0441.58003

[4] Cushman, R. H.; Bates, L. M. Global aspects of classical integrable systems, Birkhäuser Verlag, Basel (1997) | MR 1438060 | Zbl 0882.58023

[5] Dufour, J. P.; Molino, P.; Toulet, A. Classification des systèmes intégrables en dimension 2 et invariants des modèles de Fomenko, C. R. Acad. Sci. Paris Sér. I Math., Tome 318 (1994) no. 10, pp. 949-952 | MR 1278158 | Zbl 0808.58025

[6] Eliasson, L. H. Normal forms for Hamiltonian systems with Poisson commuting integrals, Stockholm University (1984) (Ph. D. Thesis)

[7] Eliasson, L. H. Normal forms for Hamiltonian systems with Poisson commuting integrals—elliptic case, Comment. Math. Helv., Tome 65 (1990) no. 1, pp. 4-35 | Article | MR 1036125 | Zbl 0702.58024

[8] Ginzburg, V.; Guillemin, V.; Karshon, Y. Moment maps, cobordisms, and Hamiltonian group actions, AMS Monographs (2004) | Zbl pre01842395

[9] Guillemin, V.; Sternberg, S. The Gel’fand-Cetlin system and quantization of the complex flag manifolds, J. Funct. Anal., Tome 52 (1983) no. 1, pp. 106-128 | Article | MR 705993 | Zbl 0522.58021

[10] Hamilton, M. Locally toric manifolds and singular Bohr-Sommerfeld leaves, to appear in Mem. AMS, http://arxiv.org/abs/0709.4058

[11] Kostant, B. On the Definition of Quantization, Géométrie Symplectique et Physique Mathématique, Coll. CNRS, No. 237, Paris (1975), pp. 187-210 | MR 488137 | Zbl 0326.53047

[12] Marsden, J.; Ratiu, T. Introduction to mechanics and symmetry: A basic exposition of classical mechanical systems, Springer-Verlag, New York, Second edition, Texts in Applied Mathematics, Tome 17 (1999) | MR 1723696 | Zbl 0933.70003

[13] Milnor, J. Morse theory, Princeton University (1963) | MR 163331 | Zbl 0108.10401

[14] Miranda, E. On symplectic linearization of singular Lagrangian foliations, Univ. de Barcelona (2003) (Ph. D. Thesis)

[15] Miranda, E.; San Vu Ngoc A singular Poincaré lemma, IMRN, Tome 1 (2005), pp. 27-46 | Article | MR 2130052 | Zbl 1078.58007

[16] Petzsche, H.-J. On E. Borel’s Theorem, Math. Ann., Tome 282 (1988), pp. 299-313 | Article | Zbl 0633.46033

[17] Rawnsley, J. On the Cohomology Groups of a Polarization and Diagonal quantization, Transaction of the American Mathematical Society, Tome 230 (1977), pp. 235-255 | Article | MR 648775 | Zbl 0313.58016

[18] Śniatycki, J. On Cohomology Groups Appearing in Geometric Quantization, Differential Geometric Methods in Mathematical Physics (1975) | Zbl 0353.53019

[19] Śniatycki, J. Geometric quantization and quantum mechanics, Springer-Verlag, New York-Berlin, Applied Mathematical Sciences, Tome 30 (1980) | MR 554085 | Zbl 0429.58007

[20] Tougeron, J. C. Idéaux de fonctions différentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 71 (1972), pp. vii+219 | MR 440598 | Zbl 0251.58001

[21] Williamson, J. On the algebraic problem concerning the normal forms of linear dynamical systems, Amer. J. Math., Tome 58:1 (1936), pp. 141-163 | Article | MR 1507138

[22] Woodhouse, N. M. J. Geometric quantization, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, Second edition. Oxford Mathematical Monographs (1992) | MR 1183739 | Zbl 0747.58004